# SDR RRXA003797

- Difficulty date: February 22, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Misdrilled
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MISSDRILLED HOLES TO D-PIT INNER THRESHOLD COVER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. WELDED EXTRA HOLES IAW E.O. 00-016 WITH APPROVED 8110-3 DATED 02/18/00
